# SDR SWI2025F01454

- Difficulty date: September 12, 2024
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 49,031 hours, 32,145 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Yoke
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR, YOKE ASSY HAS EXCESSIVE WEAR.   (C-CHECK RO 10/20/2025)COMPLIED WITH REO 670-52-11-1430 FOR REPAIR ON PAX DOOR YOKE ASSY.IAW CRJ700 AMM TASK 52-11-08-400-801 STEP 4A1 PAX DOOR YOKE ASSY WAS INSTALLED. TASK CARD 51-900-1002-SKY COMPLETED M-337 ATTACHED
